# SDR R61A201607150410

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 21,771 hours, 17,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY WERE UNABLE TO CLOSE THE L1 DOOR.  MAINTENANCE FOUND THE STOP BELLCRANK WAS NOT SITTING ON TOP OF THE RAMP PAD. MAINTENANCE ADJUSTED HOIST STOP ROD IAW AMM AND OPS CHECKED GOOD.
